# SDR CA100817007

- Difficulty date: July 16, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Beech F90
- Engine: Pwa PT6A135A
- System (JASC): 7100 · Powerplant System
- Part: Engine
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

DURING REVENUE FLIGHT, THE CREW OBSERVED A LOUD NOISE, FOLLOWED BY VIBRATION AND SMOKE FROM THE EXHAUST.  ITT INDICATION DROPPED TO ZERO, THE PROPELLER FEATHERED WITHOUT PILOT INPUT AND THE ENGINE SHUTDOWN WITH OIL STREAMING FROM THE FRONT COWL AREA.  NO EMERGENCY WAS DECLARED AND AN UNEVENTFUL SINGLE-ENGINE LANDING WAS ACCOMPLISHED.  POST-FLIGHT INSP REVEALED FRACTURED PT BLADES.
